Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lm2010

ib and working out question

so i was put on accutane about a month ago for have mild acne on my face and really bad acne on my back. im on 20mg twice a day and about 2 days after my first pill i started breaking out like crazy on my cheeks. I never broke out on my cheeks so i am really worried about the scarring. My breakout has not stopped at all and its been a month. My back is really clearing up but my face looks like im going to have scarring. so i go to the doctor tomorrow and my question is if my doctor bumps me up on the dose am i more likely to break out more? and also when should expect this ib to end ?

the other question was about my daily routine with washing. So my doctor to only wash twice a day with cetaphil and to moisturize after. but i work out about 2pm every day. i usually take a shower directly after i workout but should i wash my face too for a third time of the day?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×